# SDR USAA070702

- Difficulty date: August 30, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- Aircraft time: 57,230 hours, 57,230 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 767, S26L, STRINGER TIE CLIP HAS CORROSION.  REPLACED STRINGER TIE CLIP PER SRM 51-20-01, 51-10-02; CORR TASK C53-202-01, DEFECT SIZE:  .5 INCH.
